MAUDE Adverse Event Report: SOLTA MEDICAL, INC VASERLIPO SYSTEM AND ACCESSORIES; SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL

SOLTA MEDICAL, INC VASERLIPO SYSTEM AND ACCESSORIES; SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL
Model Number 110-0022
Medical Device Problem Codes Pumping Stopped (1503); Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Field service evaluated the device and no fault was found as service could not replicate issue.The client was advised to monitor the device and to power down the machine for about a minute before powering it back up to make sure the system completely powers down and settles.The device may have been hung up due to multiple power failures.According to the vaserlipo safety risk assessment, insufficient suction or pump issues can cause delay in treatment.No nonconformities or anomalies were found related to this complaint when reviewing the device history record.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, no causal factors can be found, and no conclusion can be drawn.At this time, a capa is not necessary.
 
Event or Problem Description
A user facility reported that the during a vaserlipo procedure, the pump would not turn on in the middle of the procedure, and thus there was no suction.The patient was under general anesthesia and the surgeon had to abort the procedure since the pump stopped working.No other equipment was used.The customer had been using the ventx throughout the procedure.They stopped using the ventx for a while and when they attempted to use it again the pump was not turning on.They only heard the click when turning on the ventx.There were no health consequences to the patient, however, this event meets the definition of a serious injury per solta medical reviewer due to the aborted procedure with the patient under general anesthesia.

Brand Name
VASERLIPO SYSTEM AND ACCESSORIES
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL
Manufacturer (Section D)
SOLTA MEDICAL, INC
11720 n creek pkwy n
ste 100
bothell WA 98011
Manufacturer (Section G)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
ste 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 n creek pkwy n
ste 100
bothell, WA 98011
4254202135
MDR Report Key19128077
Report Number3011423170-2024-00146
Device Sequence Number12823982
Product Code QPB
UDI-Device Identifier00850608002490
UDI-Public00850608002490
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190551
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number110-0022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown